RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 4, Pages 800–803 (Mi dan33646)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICAL PHYSICS

Spaces of test functions and generalized functions of index type

S. S. Sannikov

Kharkov Institute of Physics and Technology of Ukraine Academy of Sciences

Full text: PDF file (552 kB)

Bibliographic databases:
UDC: 513.881:519.46
Presented: Н. Н. Боголюбов
Received: 04.04.1967

Citation: S. S. Sannikov, “Spaces of test functions and generalized functions of index type”, Dokl. Akad. Nauk SSSR, 178:4 (1968), 800–803

Citation in format AMSBIB
\Bibitem{San68}
\by S.~S.~Sannikov
\paper Spaces of test functions and generalized functions of index type
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 4
\pages 800--803
\mathnet{http://mi.mathnet.ru/dan33646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0629990}
\zmath{https://zbmath.org/?q=an:0172.16702}


Linking options:
  • http://mi.mathnet.ru/eng/dan33646
  • http://mi.mathnet.ru/eng/dan/v178/i4/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Sannikov, “Equations for fields with complex spin”, Theoret. and Math. Phys., 34:1 (1978), 21–29  mathnet  crossref  mathscinet
  • Number of views:
    This page:20
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019